# SDR SWIA202266680

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,367 hours, 30,030 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECENT PASSING THROUGH 24000 L WSHLD HEAT CAUTION MESSAGE APPEARED. WHILE FOLLOWING QRH ARCING ON WINDSHIELD WAS NOTED. PASSING 20000 WINDSHIELD PLY SHATTERED.   (FLIGHT #3027 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25727129 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPT SIDE WINDSHIELD REF TO CRJ 700 AMM 56-11-01 ,"
